# SDR USAA2009092892658

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 34,851 hours, 13,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 220 - SFO - EMERGENCY EGRESS SYSTEM - AIRCRAFT LEFT OVERWING EMERGENCY DOOR SLIDE ARMED LIGHT INDICATION INOP ON ECAM.  MAINTENANCE FOUND LT WING EMERGENCY EXIT DOOR INDICATION NOT ARMED PROPERLY.  DISCONNECTED AND RECONNECTED SLIDE BOTTLE CABLE.
